# SDR DXTA2011060704609

- Difficulty date: June 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 8,384 hours, 6,649 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 66414241
- Condition: Corroded
- Location: Fuselage
- Part time: 8,384 hours, 6,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT LANDING GEAR RETRACT ACTUATOR TRUNNION ATTACH POINT.   INSTALLED RT MLG TRUNNION ASSY REF MM 32-10-00.
